Almost stability of Ishikawa iterative schemes with errors for $\phi$-strongly quasi-accretive and $\phi$-hemicontractive operators
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 267-281
Printed June 1, 2004
Jong Kyu Kim, Zeqing Liu, Shin Min Kang
Kyungnam University, Liaoning Normal University, Gyeongsang National University
Abstract : In this paper, we establish almost stability of Ishikawa iterative schemes with errors for the classes of Lipschitz $\phi$-strongly quasi-accretive operators and Lipschitz $\phi$-hemicontractive operators in arbitrary Banach spaces. The results of this paper extend a few well-known recent results.
Keywords : Ishikawa iterative scheme with errors, $\phi$-strongly quasi-accretive operator, $\phi$-hemicontractive operator, almost stability
MSC numbers : 47H05, 47H06, 47H14
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd